RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, Issue 3-4, Pages 24–31 (Mi vsgu508)  

Mathematics

Dezin nonlocal problem for a mixed-type equation with power degeneration

V. A. Gushchina

Volga region socially-humanitarian academy, 55/57 Maxim Gorky str., Samara, 443090, Russian Federation

Abstract: In this article, for the equation of mixed elliptic-hyperbolic type with a power degeneracy on the transition line in a rectangular area are studied the problem Dezin with periodicity conditions and non-local condition, binding values of the normal derivative on the lower base of the rectangle with the value of the target solution on the line type of study. Necessary and sufficient conditions for the uniqueness of the solution were settled, and the uniqueness of the solution was proved problem on the based on completeness of the system of peculiar functions of one-problem or the peculiar.

Keywords: the degree of degeneracy, the transition line, nonlocal condition, rectangular area, the uniqueness of solution, one-dimensional problem, the uniqueness.

Full text: PDF file (242 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 13.05.2016

Citation: V. A. Gushchina, “Dezin nonlocal problem for a mixed-type equation with power degeneration”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, no. 3-4, 24–31

Citation in format AMSBIB
\Bibitem{Gus16}
\by V.~A.~Gushchina
\paper Dezin nonlocal problem for a mixed-type equation with power degeneration
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2016
\issue 3-4
\pages 24--31
\mathnet{http://mi.mathnet.ru/vsgu508}
\elib{https://elibrary.ru/item.asp?id=29389323}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu508
  • http://mi.mathnet.ru/eng/vsgu/y2016/i3/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:37
    Full text:23
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020